# SDR ASAA2022061038605

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 23,207 hours, 7,133 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150201735
- Condition: Faulty
- Location: Aft Cargo Door
- Part time: 23,207 hours, 7,133 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS AT OR ABOVE THE THRESHOLD 593 DEGREES BUT LESS THAN 605 DEGREES. GROUNDED - YES. REF B737-900 AMM 49-61-12 REMOVED AND REPLACED ECU. OPS CHECK GOOD.
